SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

S. Zhang and T. C. Xia, “A Generalized F-Expansion Method and New Exact Solutions of Konopelchenko-Dubrovsky Equations,” Applied Mathematics and Computation, Vol. 183, No. 2, 2006, pp. 1190-1200. doi:10.1016/j.amc.2006.06.043

has been cited by the following article: